advertisement
Question
Posted by: Surfergee | 2011/03/14

a few things...

Hi Doc, HOpe you can help me.

I have a few symptoms and would like a bit of advice

I always have heavy periods with bad cramps, when I started on the pill (triphasil) the actual quantity of blood got less but the cramps got worse. Now I''m on Yasmin and the cramps are still bad and the blood is the same as before I went on the pill. My boobs are always tender (Which they never use to be) and when I sleep on my stomach in the morning I have cramps (this has been a problem since I started on the pill)
Also sometimes sex is painful.
what do you think i can do about my problem? Do you think its a pill issue or something physical, since it started after I started on a pill???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see a gynaecologist. The Pill should not give you cramps. Endometriosis is a possibility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Surfergee | 2011/03/16

thanks doc, how do they test for endometriosis?

Reply to Surfergee
Posted by: gynaedoc | 2011/03/16

I would suggest that you see a gynaecologist. The Pill should not give you cramps. Endometriosis is a possibility.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement